The relation between rough Wijsman convergence and asymptotic cones


ÖLMEZ O., AYTAR S.

TURKISH JOURNAL OF MATHEMATICS, vol.40, no.6, pp.1349-1355, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.3906/mat-1508-10
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1349-1355

Abstract

In this paper, we explore the effect of the asymptotic cone of the limit set of a sequence that is rough Wijsman convergent.